# SDR AALA20010232

- Difficulty date: February 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PROXIMITY LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SEGMENTS AT ROW 6, 8 AND 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
